advertisement
Question
Posted by: Kieron | 2008/01/08

Meds and Acne

Hi Doc,

I have Bipolar 2 and I am on Wellbutrin, Cypralex, Epitec and Eltroxin. I have read that the Epitec causes acne. Is there any medication that I could get a prescription from my Doctor for to help with the acne? I am desperate as it is making me more depressed.

Thank you for your reply

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Kieron
As far as I know it can cause skin rash but not acne? Try using an antibacterial face wash, benzoyl peroxide on lesions, and a topical antibiotic like Eryderm?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement